A 56-year-old male asked:
Disclaimer

on ben40/hct12.5 for 4 y & having good bp control but k low 3.4. dropped hct & on ben only, during day bp aver 120/80 & @night 98/56. is this k issuse?

1 doctor answer
Dr. Jesus Yap
Dr. Jesus Yap answered
52 years experience Cardiology
Yes: Your low potassium is due to HCTZ (hydrochlorothiazide). Your BP is fine and it appears you do not need the diuretic
Answered on Jul 17, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 54-year-old male asked:
Dr. Steven Ajluni
34 years experience Cardiology
Consider beta-blocke: The combination you describe typically works well but if it is clear that the amlodipine is aggravating gerd (assess by changing timing of pills/try r ... Read More
1
1 thank
A 68-year-old female asked:
Dr. Jack Rubin
47 years experience Nephrology and Dialysis
CBC results: You have at least two problems. Your WBC is low at 2, 200 and you are anemic, hb 8.3. If you have a low platelet count, you would have pancytopenia. Y ... Read More
A 54-year-old male asked:
Dr. Alok Agrawal
33 years experience Nephrology and Dialysis
Depends: It is a good medication to have in certain conditions like obesity and hypertension, sleep apnea and hypertension, hyperaldosteronism and htn. Used al ... Read More
2
2 thanks
A male asked:
Dr. Ed Friedlander
43 years experience Pathology
Listen Charlie: Please forgive me. I'm a pathologist focused on lab medicine. Labs mean NOTHING in the absence of a history and physical exam. And labs are not simply ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month